# SDR ASAA2019111821358

- Difficulty date: November 12, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 43,101 hours, 13,166 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 030839400
- Condition: Failed
- Location: Boost Pump
- Part time: 43,095 hours, 13,165 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRZ FL 360 RT MAIN AFT FUEL PUMP LOW PRESS LIGHT ILLUMINATED QRH PROCEDURE ACCOMP BOOST PUMP SWITCH TURNED OFF REMAINDER OF FLIGHT. GROUNDED - YES. PERFORMED FIM TASK 28-22 TASK 805, FOUND CB D3 ON P91 PANEL OPEN, PERFORMED TASK 816. RESET CB, OPS CHECK PUMP LOW PRESSURE LIGHT STILL ILLUMINATED. REMOVED AND REPLACED #2 TANK AFT BOOST PUMP REFERENCE B737-800 AMM 28-22-41 PB401 CHECK'S OK REF AMM 28-22-41-710-801.
